# SDR DXTA2011070504644

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 3,331 hours, 2,207 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE LT AND RT AMBER FUEL BOOST ON CAS MESSAGES ILLUMINATED.  RAN THE APPROPRIATE CHECKLIST WITH NO CHANGE NOTED.  PRIOR TO CAS MESSAGES ILLUMINATING, HAD BEEN IN CROSSFEED. CROSSFEED WAS OFF APPROX 1 MINUTE BEFORE CAS MESSAGES ILLUMINATED.  OPERATED ACFT ENGINES, OPERATED THE THROTTLES AT ALL SETTINGS, TRANSFERED FUEL LT TO RT AND RT TO LT, CROSSFEED CHECKED GOOD AT ALL THROTTLE SETTINGS.  MANUALLY TURNED ON BOOST PUMPS LT AND RT, NO DEFECTS NOTED. DISCREPANCY DID NOT DUPLICATE ON GROUND, SHUT ENGINES AND POWERED DOWN. WORK DONE IAW MM 28-20-10.
